U.S. doctors online nowAsk doctors free
ZA
A 34-year-old male asked:

15 month old was put on amoxiclav for middle ear infection. he has developed a rash in his face, neck and chest area. he also has loose stools. could the rash be an allergic reaction? should medication be stopped?

1 doctor answer3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Maybe: A rash consisting of pinpoint dots during loose stools is often from a co-existing virus. Blotchy rashes or raised hives are more likely the med. I would certainly contact the treating doc & seek their guidance.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.